# SDR DXTA200601449

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- Aircraft time: 10,423 hours, 8,327 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR LEVER WAS SELECTED UP THE RED GEAR UNLOCKED REMAINED ILLUMINATED AND THE HYDRAULIC LIGHT ALSO REMAINED ILLUMINATED.  PERFORMED A FUNCTIONAL CHECK OF THE LANDING GEAR SYSTEM.  ACCOMPLISHED SEVERAL RETRACTION AND EXTENSION CYCLES, CHECKED DOOR RIGGING, CHECKED UPLOCKS AND CHECKED ELECTRICAL SYSTEM.  ALL CHECKS WERE NORMAL.  LUBRICATED LANDING GEAR AND DOORS.  LUBED ROLLERS AND UPLOCKS, CLEANED STRUTS & ACTUATORS.  ALL WORK PERFORMED IAW THE CE-560 MM CHAP 32-61.
